# SDR ASOA200901227

- Difficulty date: November 2, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 18,849 hours, 16,730 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FS 625 CLIP CRACKED.  REMOVED AND REPLACED LT FS 625 IAW SRM 51-42-21. FOR WORK ACCOMPLISHED.
